# SDR DALA2019102856204

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,642 hours, 15,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 7D TO 10D INOPERATIVE. FOUND CONNECTOR OFF UNDER SEAT 10D RECONNECTED SAME - LIGHTS OP NORMAL.
